# SDR 9719033209

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, CREW RECEIVED AFT CARGO DOOR OPEN ECAM MESSAGE.  ABORTED TAKEOFF AT LOW SPEED.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
